# SDR 20000828SH019

- Difficulty date: August 10, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N115TT
- Make and model: Beech 200BEECH
- Aircraft serial: BB107
- System (JASC): 2100 · Air Conditioning System
- Part: Quill
- Part number: 1155550259
- Condition: Sheared
- Location: Compressor
- Component: A/C Comp Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR FOR AIR CONDITIONING FAILED.  FOUND QUILL SHAFT SHEARED.  (X)
